Translator Disclaimer
October 2015 Weak approximation of second-order BSDEs
Dylan Possamaï, Xiaolu Tan
Ann. Appl. Probab. 25(5): 2535-2562 (October 2015). DOI: 10.1214/14-AAP1055

Abstract

We study the weak approximation of the second-order backward SDEs (2BSDEs), when the continuous driving martingales are approximated by discrete time martingales. We establish a convergence result for a class of 2BSDEs, using both robustness properties of BSDEs, as proved in Briand, Delyon and Mémin [ Stochastic Process. Appl. 97 (2002) 229–253], and tightness of solutions to discrete time BSDEs. In particular, when the approximating martingales are given by some particular controlled Markov chains, we obtain several concrete numerical schemes for 2BSDEs, which we illustrate on specific examples.

Citation

Download Citation

Dylan Possamaï. Xiaolu Tan. "Weak approximation of second-order BSDEs." Ann. Appl. Probab. 25 (5) 2535 - 2562, October 2015. https://doi.org/10.1214/14-AAP1055

Information

Received: 1 September 2013; Revised: 1 May 2014; Published: October 2015
First available in Project Euclid: 30 July 2015

zbMATH: 1325.60117
MathSciNet: MR3375883
Digital Object Identifier: 10.1214/14-AAP1055

Subjects:
Primary: 60F05
Secondary: 65C50, 93E15

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.25 • No. 5 • October 2015
Back to Top